# SDR COMA0060814

- Difficulty date: October 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 4,877 hours, 5,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE LT WING IS INOP.  PLACED ON DEFERRED MAINT LIST.
